# SDR ABXA070154

- Difficulty date: April 23, 2007
- Submitted: May 21, 2007
- Operation: Air carrier
- Aircraft: N905AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47147
- Aircraft time: 56,905 hours, 45,598 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 5910163255
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD SKIN CRACKED AT 4:00 POSITION ADJACANT TO DOOR PIN ALIGNMENT RECEPTACLE.  REPAIRED CRACK IN SKIN IAW DWG 5934886-502 AND REA D953-55733.
